# SDR CALA2011082200549

- Difficulty date: August 19, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924
- Aircraft serial: 32835
- Aircraft time: 8,796 hours, 2,780 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD LAV SMOKE ALARM ACTIVATED WOULD NOT RESET CONTINUED SOUNDING ALARM FOUND FWD LAV DEODORIZER VERY CLOSE TO THE SMOKE DETECTOR TRIGGERING OFF ALARM DETECTOR NO SMOKE OR OVEN OVER TEMPERATURE NOTED PER AMM 26-14-00-730-801.  REMOVED DEODORIZER FROM THAT AREA, OPS CHECK GOOD.
